Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diagnosed Hepatitis C by using needles. Undergone methadone treatment. Feeling weak, appetite loss, WBC high. Reason?

hi i was diagnosed with hepititus c a few years ago from using needles. i have been tested a couple times sense and it was undetectable. i relapsed a year ago but didnt use needles. i got on a methadone treatmetent program 7 months ago. it helped with my addiction but i started to get server headachesand it eventaully went away. i started a new job 4 months ago and its night shift. resently i have been feeling weak,confused,dissy,no appitite,wait loss and dehidration. i have no insurance so i cant see a normal doctor. i went to the er and they did blood work and nothing came back wrong,all they said is to drink more water and get off the methadone. i do drink plenty of water. i read that you can feel if your liver is enlarged by pressing down under your ribs. i did this and i cant really feel anything but when i do this there is a slight pain. my question is do you think its the hep c or the methadone. and also when i started the methadone program they did blood work and my liver was fine but my white blood cells are up. i also had a tooth infected at the time of the test. thank you
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response

I am sorry for your situation.

If the levels of liver enzymes are not increased, then, you should be in peace regarding hepatitis C.

Most probably, the methadone you are using is the culprit of the headache and feeling weak and loss of appetite.

With regards to your high WBC, as you are saying to have an infected tooth, most probably that is the cause.

Drink plenty of water, have your tooth well-treated, try to be physically active to overcome all your problems.

All the best

Answered: Fri, 1 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor